# SDR AALA20150317027

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 53,748 hours, 6,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT AFT FLOOR PROXIMITY LIGHTING EXIT LENS FOUND BROKEN.  REPLACED PROXIMITY LIGHTING EXIT LENS IAW AMM 33-51-01.  SYS CHECKED NORMAL.
